≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Gerd

 

 

Similar posts:

gerd 20Bloating with weight gain, edema around ankles, GERD, anemia, low libido and bone spurs in toes 54Gerd 40Sore throat due to GERD 610 weeks old with GERD 1GERD - Healer21 Can you help me? 72 month old baby suffering with severe gerd 1GERD, Esophagitis 26Gerd - Belladonna Side Effects (Not sure) 35GERD, Indigestion, Mild constipated 4

 

The ABC Homeopathy Forum

Joe De livera: Help with Severe GERD

Dear Dr. Joe De Livera,

I am sufferer of GERD for 2 years. My endoscopy taken at that time said I have hiatus hernia, Lax LES and Grade 3 Esophagitis.

I have been on different PPI with temporary results, now everything has stopped working.

I met a leading homeopathy consultant at Chennai, he recommended an unknow medicine and asked me to stop the PPI I was taking, I was unable to do so. The Homeo med didn't work for me. It was in the shape of small goblets i was asked to take 3 after each meal.

I read your recommendation on Natphos and Arnica and want to try. Before that I wanted to check with you on what doses i must take it since I have been suffering for 2 years and have a incompetent LES.

Thanks in advance for your time in helping people like me.
 
  RAMMURALY on 2010-05-26
This is just a forum. Assume posts are not from medical professionals.
I am glad to note that you have already identified the 2 remedies that I discovered about 10 years ago to help patients who present GERD.

They are Nat Phos 6x dose 3-4 tablets taken immediately after a meal to accelerate the passage of food from the stomach down into the gut.

Arnica 30c in the Wet dose taken 2-3 times daily. I shall copy below the protocol to make it.

The Wet dose of any Homeopathic remedy is made as follows:

Order the remedy in a 5ml Ethanol pack also referred to as Liquid Dilution in a bottle preferably with a dropper arrangement.
Get a 500ml bottle of Spring Water from the nearest supermarket.
Pour out about 3cm of water from the bottle to leave some airspace.
Insert 3 drops of the remedy into the bottle and shake the bottle hard before you sip a capfull which is the dose.
Shaking the bottle hard is homeopathic succussion and this shaking must be done every time before sipping a capful of the bottle which can be used as a dose.

It is understood that you will STOP all other drugs and remedies you are taking today before you start my therapy aka 'JOEPATHY'

Eat small meals and totally avoid all fat and other food like red meat, sausages, ham and bacon, coke and chillie hot food.

Report your response in a week.

Drink plenty of liquids, over 3 ltrs daily.
 
Joe De Livera last decade
Dear Dr

I already got NatPhos & Arnica. I will follow your instructions.

I am following dietary restrictions for GERD and take small meals.

I am little worried stopping PPI, even though it's not offering full relief it is allowing me to carry out daily routines like office. Can I slowly stop as these remedies start acting.

Once again thanks for your time.
 
RAMMURALY last decade
Stopping the PPI abruptly will make you worse.

You are right that you can taper them off once you feel improving.

It is strange that people who profess that they don't make the patient worse with their suggestions suggest like this.

There are no miracles in homeopathy. Other modes of therapies shouln't be abruptly discontinued while starting with homeopathy.

The correct homeopathic medicine will help you even when you are using other non energy based therapies.

Murthy
 
gavinimurthy last decade
Dr.Joe

Today I started taking 4 NatPhos tabs & and 1 teaspoon full of Arnica 30c wet dose prescribed. As I said yesterday I little hesitant to stop PPI, hence took the morning ppi dose as usual. Pl advice on this

The Arnica 30c looks like a clear liquid and when combined with water there is no change appearance of water. Trust this is how it is supposed to be.

When should I ideally take Arnica 30C, I know NatPhos must be taken after meal.

This morning I had relief from constant burning but at times i felt like i have stomache cramps and mild headache. These occur around the time I took NatPhos, could this be due to over dosage (4 no) do I require less dosage? Pl advice.

Thanks for your time.
 
RAMMURALY last decade
I have prescribed Nat Phos 6x and Arnica 30c in the Wet dose to hundreds, perhaps thousands of fellow sufferers like you and they have invariably responded, sometimes overnight.

If you feel that you must use your PPI you can do so but from your last post I seem to get the impression that you have already experienced some relief which you would not have experienced ever before.

Please note that 4 tablets of NP are not by any means an OVERDOSE as you can safely take up to 6 in a dose after which you may notice a slightly bitter taste on your tongue which disappears as soon as you reduce the dose.

It is essential that you follow my therapy precisely and I note that you refer to taking a teaspoonful while I have prescribed a capful of the bottle 3 times daily for the first 2 weeks and reduced down to 2 per day thereafter.

The Liquid Dilution of any remedy usually is in 87% Alcohol and as you are aware Ethanol is a clear liquid. You will not notice any change in the colour of the spring water which is your remedy after you use just 3 drops into it.
 
Joe De Livera last decade
Thank you Dr.Joe. I will follow this dosage. I reduced NatPhos to 3 after a meal and feel perfect. I am taking Arnica 30c 1 hour before a meal thrice a day. The GERD symptoms are very minor and intermittent as opposed to continuous burning sensation I had.

I am getting confidence that slowly I can drop the twice a day Ppi to once a day and altogether subsequently.

My heartfelt thanks to you for taking off your time and help people like me against many challenges from conventional thinkers.

I will stay on this theraphy and keep posting periodic updates for you.

Thank you once again.
 
RAMMURALY last decade
I note that you are as yet taking the dangerous PPI drug that you seem to be addicted to.

Please visit the links below and read the dangers of using them.

You can also type in 'Danger of using PPI drugs' into Google to read over another 100 articles on the subject.

http://health.usnews.com/articles/health/2009/05/29/got-hear....

http://rawearthliving.wordpress.com/2010/05/27/warning-commo....


More information:

A new study shows that the widely over-prescribed acid suppressing medications known as proton-pump inhibitors (Prilosec, Prevacid, Aciphex, Protonix, and Nexium) cause significant indigestion when patients try to get off them. This is because the drugs, once stopped, cause a rebound over-production of stomach acid.

Acid suppressing medication has many problems, such as interfering with the digestion of protein, disturbing normal digestion, and setting a person up to be at much higher risk of infections like the flu.

Many people have a great deal of difficulty trying to get off these medications once on them, usually because they think when they don’t take them that their digestive problems are still there. This study shows that withdrawing the medication actually causes indigestion – which obviously creates needless drug addiction and the false belief that the medication is needed indefinitely.

I can’t for a moment believe that the drug companies who make these drugs weren’t well aware of this issue and never bothered telling anyone.

There is no short cut to good digestive health. Suppressing symptoms with acid suppressing medication is like fighting a forest fire with fire retardant – sometimes helpful but no way to prevent fires or manage the problem on a regular basis.
 
Joe De Livera last decade
A new study shows that the widely over-prescribed acid suppressing medications known as proton-pump inhibitors (Prilosec, Prevacid, Aciphex, Protonix, and Nexium) cause significant indigestion when patients try to get off them. This is because the drugs, once stopped, cause a rebound over-production of stomach acid.

*********

As such it is imperative that they be withdrawn slowly..never abruptly.

Murthy
 
gavinimurthy last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.